Kibucet Tablet which contains Paracetamol, Ibuprofen and Caffeine is used for the temporary relief of mild to moderate pain associated with migraine, headache, backache, period pain, dental pain, rheumatic and muscular pain, pain of non-serious arthritis, cold and flu symptoms, sprains and strains, stiff neck, sore throat and fever. Below are 10 facts about KIBUCET Tabs – Ibu-Para-Caffeine Tabs:
KIBUCET is a brand of Ibuprofen 400mg, Paracetamol 500mg, Caffeine 30mg tablets manufactured for Kofikrom Pharmacy Ltd [GMP Compliant & FDA Approved].
It is a painkiller, indicated for the relief of mild to moderate pain associated with headaches, menstrual cramps, dental pain, muscle aches, and arthritis.
They are available Over the counter and can be obtained from leading pharmacies or healthcare providers across the country.
Kibucet Tabs come in a blister pack of 10 tablets, with 10 packs in a secondary package (10 packs in 1 ????).
The recommended dosage is one to two tablets up to three times in a day, or as directed by a healthcare provider.
Kibucet Tabs should be stored at room temperature, protected from light and moisture.
Do not take Kibucet Tabs if allergic to any of the active ingredients, have a history of stomach ulcers or bleeding, severe liver or kidney problems, or if currently taking other medications containing ibuprofen or paracetamol.
8. Side effects
May include nausea, stomach pain, dizziness, headache, and allergic reactions. If experiencing severe side effects, seek medical attention immediately.
9. Wholesale Cash Price: GHc 48.00 (Click Here to Shop)
10. Wholesale Credit Price: GHc 50.40 (Click Here to Shop)
For Further Enquiries kindly Kofikrom Pharmacy Limited on +233-(0)-030-278-8070 (South LA Branch) or +233-(0)-030-340-2784 (Sakumono Branch)